Alert archive / Georgia / Tornado Warnings in 1995
Tornado Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Nov 7, 1995, 5:51 PM EST for Ware County, Georgia. It was in force for 39 min.
The area
The counties it named.
The facts
- Issued
- Nov 7, 1995, 5:51 PM EST (22:51 UTC)
- Expired
- Nov 7, 1995, 6:30 PM EST
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties
County Ware County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KJAX 072253 TORJAX GAC299-072330- BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 551 PM EST TUE NOV 7 1995 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A TORNADO WARNING EFFECTIVE UNTIL 630 PM EST FOR PERSONS IN THE FOLLOWING LOCATIONS ... IN SOUTHEAST GEORGIA ...NORTHERN WARE COUNTY AT 550 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A POSSIBLE TORNADO ALONG STATE ROAD 82. THIS STORM WILL MOVE NORTHEASTWARD THROUGH THE DIXIE UNION AND WALTERTOWN AREAS. IF YOU LIVE IN A HOME OR APARTMENT...SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING ON THE LOWEST FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE. AVOID WINDOWS AND PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS...BLANKETS...OR PILLOWS. MOHLIN/SANDRIK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Nov 7, 2:57 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Nov 7, 2:57 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EST TUE NOV 7 1995 CLDFNT WL PUSH INTO FCST AREA THIS EVENG STRONG THUNDERSTORMS DVLPNG AS PROG. SVR TSTMS THREAT OVR NRN 2/3 OF FCST AREA BEGINNING TO BE. LOW CAPE COMPENSATED BY MOISTURE AND SHEAR...SQUALL LINE AND SUPERCELL BOTH EVIDENT. ETA WAS ESPECIALLY GOOD WITH EARLIER TIMING. WED CLEARING LATER THAN THOUGHT WITH SHWRS ENDG BY 16Z. SSI EB 060/068 045/066 045 13730 JAX EB 063/069 046/068 052 13530 GNV EB 065/072 040/069 055 13520 WELSH
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:42 PM EST | Severe Thunderstorm Warning | JAX | Clinch | 33 min |
| Nov 7, 3:50 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 25 min |
| Nov 7, 4:21 PM EST | Severe Thunderstorm Warning | JAX | Coffee | 69 min |
| Nov 7, 4:39 PM EST | Tornado Warning | JAX | Coffee | 51 min |
| Nov 7, 4:57 PM EST | Severe Thunderstorm Warning | JAX | Bacon, Ware | 48 min |
| Nov 7, 5:18 PM EST | Tornado Warning | JAX | Ware | 27 min |
| Nov 7, 5:25 PM EST | Tornado Warning | JAX | Bacon, Pierce | 50 min |
| Nov 7, 5:30 PM EST | Severe Thunderstorm Warning | JAX | Clinch | 45 min |
| Nov 7, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Wayne | 48 min |
| Nov 7, 6:04 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 56 min |
| Nov 7, 6:17 PM EST | Severe Thunderstorm Warning | JAX | Brantley | 43 min |
| Nov 7, 6:32 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton, Glynn | 58 min |
| Nov 7, 6:50 PM EST | Tornado Warning | JAX | Glynn | 40 min |
Nearby
Tornado Warnings in Georgia, 1995Every tornado warning in 1995Tornadoes in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.